The full text of this article

 

A new computational method to solve fully fuzzy linear systems for negative coefficient matrix
by Amit Kumar; Neetu Babbar; Abhinav Bansal
International Journal of Manufacturing Technology and Management (IJMTM), Vol. 25, No. 1/2/3, 2012

 

Abstract: In this paper, new computational methods for solving fully fuzzy linear systems (FFLS) when the coefficient matrix is negative are proposed. The proposed methods are very easy to understand and to apply for solving fully fuzzy linear systems occurring in real life situations. The methods are illustrated by solving numerical examples.

Online publication date: Sun, 08-Jul-2012

 

is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

 
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Manufacturing Technology and Management (IJMTM):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 
If you still need assistance, please email subs@inderscience.com